Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Acta Arithmetica

Tom 56

Warszawa 1990

Spis treści

N. RichertA generalization of a theorem of Euler for regular chains of complex quadratic irrationalities1-18
F. AmorosoBounds for the degrees in the membership test for a polynomial ideal19-24
G. DiazUne nouvelle mesure d'indépendance algébrique pour $(α^{β},α^{β^{2}})$25-32
J. LagariasThe set of rational cycles for the 3x+1 problem33-53
H. Williams
R. Mollin
Continued fractions of period five and real quadratic fields of class number one55-63
H. IwaniecSmall eigenvalues of Laplacian for $Γ_{0}(N)$65-82
D. LehmerA matrix paraphrase of Kloosterman sums83-92
P. Cohen
J. Wolfart
Modular embeddings for some nonarithmetic Fuchsian groups93-110
N. Hirata-KohnoMesures de transcendance pour les quotients de périodes d'intégrales elliptiques111-133
A. IvićLarge values of certain number-theoretic error terms135-159
W. SchmidtEisenstein's theorem on power series expansions of algebraic functions161-179
A. SchinzelAddendum to the paper: "On two theorems of Gelfond and some of their applications" (Acta Arith. 13 (1967), pp. 177-236)181-181
R. NairOn strong uniform distribution183-193
J. KaczorowskiThe k-functions in multiplicative number theory. I. On complex explicit formulae195-211
J. KaczorowskiThe k-functions in multiplicative number theory. II. Uniform distribution of zeta zeros213-224
Я. МозерГипотеза Римана и экстремальные значения функции Z(t)225-236
K. JiahaiLower and upper bounds for the number of solutions of $p + h = P_{r}$237-248
K. NishiokaOn an estimate for the orders of zeros of Mahler type functions249-256
D. RoySous-groupes minimaux des groupes de Lie commutatifs réels, et applications arithmétiques257-269
Y. Mimura
T. Hiramatsu
On numbers of type $x^{2} + Ny^{2}$271-277
. Errata278-278
H. NakadaThe metrical theory of complex continued fractions279-289
M. Fried
P. Debes
Rigidity and real residue class fields291-323
P. SchmidtEin Mittelwertsatz bei dreidimensionalen Gitterpunktproblemen325-328
G. Lachaud
M. Martin-Deschamps
Nombre de points des jacobiennes sur un corps fini329-340
M. Bhaskaran
S. Venkataraman
On the splitting of primes in an arithmetic progression. II341-344
F. AmorosoPolynomials with high multiplicity345-364

Strona główna   Powrót